# SDR UPS03841181

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT CARGO PIT AT FS 1140-1150 L35L INTERCOSTAL ATTACH FITTING IS CRACKED.  VERIFIED CRACK IAW DYE PENETRANT TEST IAW DPS 4.707.1, REMOVED FITTIN G IAW DC8 SRM 51-1-20D, RECEIVED NEW FITTING P/N 3758497.1N PO NR 3541 22 LOCATED AND DRILLED IAW DC8 SRM 51-1-20D, AND INSTALLED IAW DC8 S RM 51-1-20D
